Stationary states and asymptotic behavior of aggregation models with nonlinear local repulsion

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Burger M, Fetecau R, Huang Y
Zeitschrift: SIAM Journal on Applied Dynamical Systems
Verlag: Society for Industrial and Applied Mathematics Publications
Jahr der Veröffentlichung: 2014
Band: 13
Seitenbereich: 397-424
ISSN: 1536-0040
Sprache: Englisch


Abstract

We consider a continuum aggregation model with nonlinear local repulsion given by a degenerate power-law diffusion with general exponent. The steady states and their properties in one dimension are studied both analytically and numerically, suggesting that the quadratic diffusion is a critical case. The focus is on finite-size, monotone, and compactly supported equilibria. We also numerically investigate the long time asymptotics of the model by simulations of the evolution equation. Issues such as metastability and local/global stability are studied in connection to the gradient flow formulation of the model. © 2014 Society for Industrial and Applied Mathematics.


Einrichtungen weiterer Autorinnen und Autoren

Imperial College London / The Imperial College of Science, Technology and Medicine
Simon Fraser University
Westfälische Wilhelms-Universität (WWU) Münster


Zitierweisen

APA:
Burger, M., Fetecau, R., & Huang, Y. (2014). Stationary states and asymptotic behavior of aggregation models with nonlinear local repulsion. SIAM Journal on Applied Dynamical Systems, 13, 397-424. https://dx.doi.org/10.1137/130923786

MLA:
Burger, Martin, Razvan Fetecau, and Yanghong Huang. "Stationary states and asymptotic behavior of aggregation models with nonlinear local repulsion." SIAM Journal on Applied Dynamical Systems 13 (2014): 397-424.

BibTeX: 

Zuletzt aktualisiert 2019-22-08 um 21:51